# SDR 07FDEA02785

- Difficulty date: August 7, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N212FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22934
- Aircraft time: 32,475 hours, 18,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Lwr Fus
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE ANGLE BRACKET SUPPORT HAS HEAVY CORROSION AT STA 804 -   STA 825.94 LBL 0 CUT OUT DAMAGED AREA IAW SRM 51-40-3.  FABRICATED 9 REPAIR PARTS IAW SRM 51-40-4.  LOCATED AND DRILLED IAW SRM 51-30-5, TREATED AND PRIMED IAW SRM 51-10-2, AND INSTALLED ANGLES IAW SRM 51-30-2.
